Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

Veritas-Health LLC has recently released patient forums to our Arthritis-Health web site.

Please visit http://www.arthritis-health.com/forum

There are several patient story videos on Spine-Health that talk about Arthritis. Search on Patient stories
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
Attention New Members
Your initial discussion or comment automatically is sent to a moderator's approval queue before it can be published.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

Epidural Cervical Steroid Injections

sunidayzssunidayz Posts: 1
edited 06/11/2012 - 8:50 AM in Spinal Injections
Last Monday (It is now Sunday), I had 3 epidural spine injections . The pain and headaches have not gone away and seem to have gotten worse. I've had a lumbar puncture before which required a blood patch , but I know the headache is not that severe. I have no arm pain either. But the neck pain and headaches are awful. I have been taking tylenol (can't take NSAIDS) and icing around the clock. Have talked to the dr's office Friday and they said it sometimes takes 5-7 days for the steroids to get start working. The dr said just to keep on doing what I am doing and not to do any lifting and rest. I believe I feel worse than before I went in to have it done! Has anyone had this type of reaction before ? I am scheduled to go back in 3 wks to possibly have more injections. I am definitely calling the dr.'s office again tommorrow (Monday) when they open. Just wondering if anyone has experienced this? I know a couple of people who have had this done and haven't had this type of reaction.


  • Hi

    I have only done one epidural injection and I did feel worse than before the injection. But it actually made the nerve pain worse, not a headache. If your having a real bad headache trying drinking some extra caffeine as that is what most of the meds have them for migraines. If they did three of them were they epidural injections or nerve blocks? Both are done under x-ray guidance but the purpose of them are different. They are correct about the time frame to get them working. I remember after I had the one that made me feel worse I begged if there was a way to get the stuff out of me, and of course there isn't. Are you keeping a daily journal as to how your feeling after the injection? I would and take that to the doctor so they know what you felt following the injection.
  • Three ESIs in one day? I think that is extreme. Personally I would not be going back for more, or another ESI in only 3 weeks, as 3 a year are quite enough. This is only my opinion, but I have done my research on this topic.

    I do hope that you are feeling better soon.
Sign In or Register to comment.